# SDR SIMA3399

- Difficulty date: December 4, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: S5367800821602
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTIN, MAINTENANCE REPORTED THE RIGHT AFT CARGO ZEE MEMBER CORRODED BETWEEN FRAMES 39 AND 41.  MAINTENANCE REMOVED AND REPLAED THE ZEE MEMBER IAW SRM 51-25-03.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
